Alert archive / Texas / Wind Advisories in 2023
Wind Advisory 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 13, 2023, 12:54 AM CST for 46 counties in Texas. It took effect at Feb 13, 2023, 9:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2023, 12:54 AM CST (06:54 UTC)
- In effect from
- Feb 13, 2023, 9:00 PM CST
- Expired
- Feb 14, 2023, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2969 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767 WWUS74 KFWD 130654 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1254 AM CST Mon Feb 13 2023 TXZ091>095-100>107-115>123-129>135-141>146-131800- /O.NEW.KFWD.WI.Y.0003.230214T0600Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 1254 AM CST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM CST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...North Texas. * WHEN...From midnight Monday night to 6 PM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ147-148-156>162-174-175-131800- /O.NEW.KFWD.WI.Y.0003.230214T0600Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1254 AM CST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts near 40 mph. * WHERE...Central Texas. * WHEN...From midnight Monday night to noon CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
6 follow-up statements
249 WWUS74 KFWD 131748 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1148 AM CST Mon Feb 13 2023 TXZ091>095-100>107-115>123-129>135-141>146-140200- /O.EXT.KFWD.WI.Y.0003.230214T0300Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 1148 AM CST Mon Feb 13 2023 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...North Texas. * WHEN...From 9 PM this evening to 6 PM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ147-148-156>162-174-175-140200- /O.EXT.KFWD.WI.Y.0003.230214T0300Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1148 AM CST Mon Feb 13 2023 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Texas. * WHEN...From 9 PM this evening to noon CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
284 WWUS74 KFWD 140209 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 809 PM CST Mon Feb 13 2023 TXZ091>095-100>107-115>123-129>135-141>146-141015- /O.CON.KFWD.WI.Y.0003.230214T0300Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 809 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...North Texas. * WHEN...From 9 PM this evening to 6 PM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 25 mph and or gusts of at least 35 mph or higher are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ147-148-156>162-174-175-141015- /O.CON.KFWD.WI.Y.0003.230214T0300Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 809 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Texas. * WHEN...From 9 PM this evening to noon CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 25 mph with gusts at least 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
681 WWUS74 KFWD 140214 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 814 PM CST Mon Feb 13 2023 TXZ091>095-100>107-115>123-129>135-141>146-141030- /O.CON.KFWD.WI.Y.0003.230214T0300Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 814 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...North Texas. * WHEN...From 9 PM this evening to 6 PM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 25 mph and or gusts of at least 35 mph or higher are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ147-148-156>162-174-175-141030- /O.CON.KFWD.WI.Y.0003.230214T0300Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 814 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Texas. * WHEN...From 9 PM this evening to noon CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 25 mph with gusts at least 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
449 WWUS74 KFWD 140810 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 210 AM CST Tue Feb 14 2023 TXZ091>095-100>107-115>123-129>135-141>146-141800- /O.CON.KFWD.WI.Y.0003.000000T0000Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 210 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...North Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ147-148-156>162-174-175-141800- /O.CON.KFWD.WI.Y.0003.000000T0000Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 210 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Texas. * WHEN...Until noon CST today. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
955 WWUS74 KFWD 141747 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1147 AM CST Tue Feb 14 2023 TXZ147-148-156>162-174-175-141900- /O.EXP.KFWD.WI.Y.0003.000000T0000Z-230214T1800Z/ Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- Including the cities of Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1147 AM CST Tue Feb 14 2023 ...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY... Sustained wind speeds have decreased below criteria. Southwest winds 15-20 mph with possible gusts up to 30 mph can be expected over the rest of the afternoon. $$ TXZ091>095-100>107-115>123-129>135-141>146-150000- /O.CON.KFWD.WI.Y.0003.000000T0000Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 1147 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...North Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
070 WWUS74 KFWD 142355 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 555 PM CST Tue Feb 14 2023 TXZ091>095-100>107-115>123-129>135-141>146-150100- /O.EXP.KFWD.WI.Y.0003.000000T0000Z-230215T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, and Corsicana 555 PM CST Tue Feb 14 2023 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have weakened and will eventually drop to around 10 MPH over the next couple of hours. The Wind Advisory will therefore be allowed to expire at 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 12, 6:05 PM CST, 6 hours 49 minutes earlier.
Area forecast discussion, Feb 12, 6:05 PM CST, 6 hours 49 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 605 PM CST Sun Feb 12 2023 ...New Short Term... .SHORT TERM... /NEW/ Update: /Through Monday Night/ No changes through Monday afternoon from the previous discussion below. I have some isolated, light showers or sprinkles coming in from DFW and points south through west late in the day and evening tomorrow as this system works to be a primer for the main system arriving 24-36 hrs later. Surface wind speeds will increase by Monday evening and beyond, as approaching mid level high falls help to induce a 50-60 kt LLJ a few thousand feet above the surface Monday night. We'll likely remain capped with only a few light showers across the north and west where the cap may be more elevated and weaker. Lows will remain up in the 50s for most areas by daybreak Tuesday, thanks to the surface remaining semi- coupled with the PBL, increasing surface moisture, and a blanket of stratus around. 05/Marty Previous Discussion: /Through Monday/ A quiet day is unfolding across the region as surface ridging keeps light southerly winds in place. Outside of a few passing cirrus, abundant sunshine will prevail throughout the afternoon. Winds will have a slight westerly component, which will allow temperatures to warm pleasantly into the 60s to low 70s. Upper level clouds will increase overnight, which will keep temperatures well above freezing (though still chilly) across the area. Not much change in our sensible weather is expected tomorrow, though increasing clouds will keep temperatures nearly the same or even slightly cooler than today. While most of the area will remain rain-free, the exception may be across western North Texas where mid-level clouds may be able to squeeze out a very light shower or two Monday afternoon. Only 10% PoPs have been mentioned for now, as a dry subcloud layer will prevent most of any rain that develops from reaching the ground. Most of the rain will hold off until Monday night when our next rain-producing system arrives. More on that in the long term discussion below. Barnes && .LONG TERM... /Issued 221 PM CST Sun Feb 12 2023/ /Monday Night and Beyond/ A series of upper-level disturbances will bring unsettled weather to North and Central Texas this week. The first system, currently located off the coast of Baja California, will arrive Monday night and quickly shift to the east by midday Tuesday. Increasing southerly flow will draw dewpoints in the 50s northward into the area by Monday evening. Large-scale lift associated with the upper-level low, isentropic ascent in a moistening environment, and forcing along a eastward-progressing Pacific front will lead to the development of scattered to numerous showers across the region Monday night into Tuesday. MUCAPE below 400 J/kg may allow for a few embedded thunderstorms. Severe weather is not expected with this round of showers and thunderstorms. High-res model guidance has most of the precipitation exiting the area to the east by 9-11 AM Tuesday morning. Due to the progressive nature of this system, less than 0.25-0.50" of rainfall is expected across most of the CWA. Sunny skies will return by late Tuesday morning leading way to a warm, windy day. The surface gradient will strengthen Tuesday as pressure falls occur in the lee of the Rockies. Sustained southwest winds of 20-25 mph are expected much of the day Tuesday. Daytime mixing up to ~875-850 mb will allow for occasional gusts of 35-45 mph. A Wind Advisory will likely be needed for Tuesday, and an issuance will be considered in a future forecast package. Surface winds will lighten Tuesday night before southerly flow increases once again on Wednesday ahead of the next system. Strong warm-air advection will lead to widespread highs in the 70s Wednesday afternoon, possibly low 80s across our western zones. The next system will traverse across the Four Corners region into the Southern Plains on Wednesday. Surface cyclogenesis will occur near the Texas Panhandle. As this surface low shifts northeastward, it will send a cold front across North and Central Texas. This system will bring increased chances for showers and thunderstorms, primarily along and east of the I-35 corridor. Dewpoints in the low 60s look to nudge northward and sprawl across the warm sector by late Wednesday afternoon. The northern extent of this moisture return will be paramount in determining the ultimate severe potential as the most favorable wind shear will reside across North Texas. The latest trends are for a less amplified system which could also limit the overall potential for this event. Nonetheless, sufficient shear and instability will promote an increased risk for a few strong to severe thunderstorms, both in the warm sector and along the frontal boundary late Wednesday afternoon into Wednesday night. Drier and cooler weather will move in behind this system. Afternoon highs in the 40s and 50s are expected Thursday and Friday with overnight lows near or below freezing. A gradual warm-up looks to take place over the weekend as mid-level ridging develops overhead. Deterministic and ensemble guidance is beginning to hint at another system that could bring increased chances for precipitation early next week. Langfeld && .AVIATION... /Issued 551 PM CST Sun Feb 12 2023/ /00z TAFs/ No concerns in the first 12z (or through tonight), as VFR and a few high clouds around FL250 are forecast. Winds will be S or SW AOB 10 kts through 18z Monday. Concerns increase some by 00z Tuesday, as S-SE wins increase to 15-25 kts with gusts to between 35-40 kts by 05z and beyond on Tuesday. An initial disturbance impacts areas mainly W of airports on Monday with virga and potential turbulence becoming an issues Tuesday afternoon/evening. I do think isolated -SHRA are possible across all D10 airports. I have added VCSH toward the 24-hr mark of the forecast. 05/Marty && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 44 67 55 69 48 / 0 10 100 60 0 Waco 38 67 56 71 46 / 0 10 80 50 0 Paris 38 63 52 65 45 / 0 0 80 90 0 Denton 40 67 53 69 44 / 0 10 100 50 0 McKinney 40 66 53 67 45 / 0 5 90 70 0 Dallas 45 67 55 69 49 / 0 10 100 60 0 Terrell 40 66 55 68 46 / 0 5 80 80 0 Corsicana 44 68 57 70 49 / 0 10 80 80 0 Temple 40 68 57 72 48 / 0 10 80 50 0 Mineral Wells 39 67 51 70 44 / 0 10 100 30 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Feb 12, 2:42 PM CST, 10 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 242 PM CST Sun Feb 12 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 242 PM CST Sun Feb 12 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered to numerous rain showers are expected across the region Monday night into Tuesday morning. A few embedded thunderstorms are possible. No severe weather is expected during this period. Another round of storms will be possible late Wednesday afternoon into Wednesday night, primarily along and east of the I-35 corridor. Severe weather is possible with this activity. Forecast details will continue to be refined over the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.